# SDR FDEA201608182926

- Difficulty date: August 18, 2016
- Submitted: August 18, 2016
- Operation: Air carrier
- Aircraft: N687FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 873
- Aircraft time: 13,245 hours, 7,384 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE ARM/DISARM LEVER IS VERY DIFFICULT TO MOVE IN BOTH DIRECTIONS.   FOUND PIG MAT BLOCKING GIRT BAR FLOOR FITTING. REMOVED AND CHECKED GOOD IAW MM 25-61-20-06-01  ACFT OK FOR SERVICE.
